Does everyone gain weight on antidepressants?

Does everyone gain weight on antidepressants?

Does everyone gain weight on antidepressants?

Not everyone taking an antidepressant will gain weight. Some people will actually lose weight. Experts emphasize that worries about gaining weight shouldn't influence the choice of antidepressant for most people. There are other side effects and factors to consider when choosing an antidepressant.

Do any SSRI not cause weight gain?

Some antidepressants may be less likely to affect weight. Effexor and Serzone generally do not cause weight gain, while Wellbutrin can cause weight loss. Sometimes switching within the same class of drugs can make a huge difference.

Do any antidepressants help you lose weight?

  • Antidepressant help reduces weight although the amount of weight loss is generally small and the loss is usually temporary. The Bupropion is the popular antidepressant agent that helps you to extra loss of body weight after the first month of treatment and act as a weight loss agent for a few months.

Which antidepressants are associated with weight loss?

  • Atypical Antidepressants. Bupropion sold under the brand name Wellbutrin may help to reduce weight. ...
  • SSRIs. SSRIs,another group of antidepressants may reduce weight (although insignificant) but again it occurs as a side effect.
  • SNRIs. ...
  • Caution. ...
  • Antidepressants for Weight Loss: Dangers. ...

Can antidepressants increase the risk of weight gain?

  • Long-term use of antidepressants is associated with a sustained increase in the risk of weight gain over at least five years. The findings show that patients prescribed any of the 12 most commonly used antidepressants were more likely to experience weight gain than those not taking the drugs.

Will my antidepressants make me gain weight?

  • Weight gain is a possible side effect of nearly all antidepressants. However, each person responds to antidepressants differently. Some people gain weight when taking a certain antidepressant, while others don't. Generally speaking, some antidepressants seem more likely to cause weight gain than others.

Related Posts: